Tudóstér: Burai Pál József publikációi

PDF
-
szűkítés
feltöltött közlemény: 28 Open Access: 5
2023
  1. Burai, P., Kiss, G., Szokol, P.: A dichotomy result for strictly increasing bisymmetric maps.
    J. Math. Anal. Appl. 526 (2), 1-9, 2023.
    Folyóirat-mutatók:
    Q1 Analysis
    Q2 Applied Mathematics
2022
  1. Burai, P., Bessenyei, M., Boros, Z., Chmieliński, J., Chudziak, J., Fazekas, B., Ger, R., Gselmann, E., Iqbal, M., Łukasik, R., Maslyuchenko, O., Menzer, R., Molnár, G., Olbryś, A., Pasteczka, P., Pénzes, E., Sablik, M., Sikorska, J., Székelyhidi, L., Szokol, P., Szostok, T., Tóth, P., Zürcher, T.: Report of Meeting: The Twenty-first Katowice-Debrecen Winter Seminar on Functional Equations and Inequalities Brenna (Poland), February 2-5, 2022.
    International Journal of Cardiology. 36 (1), 92-105, 2022.
2021
  1. Burai, P., Kiss, G., Szokol, P.: Characterization of quasi-arithmetic means without regularity condition.
    Acta Math. Hung. 165 474-485, 2021.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Barczy, M., Burai, P.: Limit theorems for Bajraktarevic and Cauchy quotient means of independent identically distributed random variables.
    Aequ. Math. 96 (2), 279-305, 2021.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
2020
  1. Burai, P., Makó, J., Szokol, P.: Hermite-Hadamard type inequality for certain Schur convex functions.
    Math. Inequal. Appl. 23 (4), 1441-1458, 2020.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
2019
  1. Burai, P.: An Extension Theorem for Conditionally Additive Functions and Its Application for the Equality Problem of Quasi-Arithmetic Expressions.
    Results Math. 74 (4), 1-9, 2019.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
  2. Burai, P., Makó, J., Szokol, P.: Convexity generated by special circulant matrices.
    Bul. ştiinţ. Univ. "Politehnica" Timiş., Ser. mat. fiz. 2019 47-53, 2019.
2018
  1. Burai, P., Jarczyk, J.: On symmetry of Makó-Páles means.
    Ann. Univ. Sci. Bp. Rolando Eötvös Nomin. Sect. comput. 47 173-177, 2018.
2016
  1. Burai, P., Makó, J.: On certain Schur-convex functions.
    Publ. Math. Debr. 89 (3), 307-319, 2016.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
2015
  1. Burai, P.: Convexity with respect to families of sections and lines and their application in optimization.
    J. Glob. Optim. 64 (4), 649-662, 2015.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q1 Computer Science Applications
    Q2 Control and Optimization
    Q2 Management Science and Operations Research
2013
  1. Burai, P., Házy, A., Juhász, T.: A composite functional equation from algebraic aspect.
    Aequ. Math. 86 (1-2), 57-64, 2013.
    Folyóirat-mutatók:
    Q3 Applied Mathematics
    Q3 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  2. Burai, P.: Local-Global Minimum Property in Unconstrained Minimization Problems.
    J. Optim. Theory Appl. 162 (1), 34-46, 2013.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q1 Control and Optimization
    Q2 Management Science and Operations Research
  3. Burai, P.: Matkowski-Sutő Type Equation on Symmetrized Weighted Quasi-Arithmetic Means.
    Results Math. 63 (1-2), 397-408, 2013.
    Folyóirat-mutatók:
    Q3 Applied Mathematics
    Q2 Mathematics (miscellaneous)
  4. Burai, P.: Necessary and sufficient condition on global optimality without convexity and second order differentiability.
    Optim Lett. 7 (5), 903-911, 2013.
    Folyóirat-mutatók:
    Q2 Control and Optimization
2012
  1. Burai, P., Dascǎl, J.: The equality problem in the class of conjugate means.
    Aequ. Math. 84 (1-2), 77-90, 2012.
    Folyóirat-mutatók:
    Q3 Applied Mathematics
    Q3 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
2011
  1. Burai, P., Házy, A., Juhász, T.: On approximately Breckner s-convex functions.
    Control Cybern. 40 (1), 91-101, 2011.
    Folyóirat-mutatók:
    Q3 Applied Mathematics
    Q2 Control and Systems Engineering
    Q3 Modeling and Simulation
  2. Burai, P., Házy, A.: On approximately h-convex functions.
    Journal of Convex Analysis. 18 (2), 447-454, 2011.
    Folyóirat-mutatók:
    Q2 Analysis
    Q1 Mathematics (miscellaneous)
  3. Burai, P., Házy, A., Juhász, T.: On approximately s-convex functions.
    Control cybern. 40 (1), 91-101, 2011.
    Folyóirat-mutatók:
    Q3 Applied Mathematics
    Q2 Control and Systems Engineering
    Q3 Modeling and Simulation
2009
  1. Házy, A., Burai, P.: Bernstein-Doetsch type results for generalized convex functions.
    In: Proceedings of the 12th Symposium of Mathematics and its Applications : 5-7th November 2009, Timisoara, Romania. Ed.: Doru Paunescu et.al, "Politehnica" University of Timisoara, Timisoara, 118-124, 2009.
  2. Burai, P., Juhász, T., Házy, A.: Bernstein-Doetsch type results for s-convex functions.
    Publ. Math. Debrecen. 75 (1-2), 23-31, 2009.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  3. Burai, P.: Comparability of certain homogeneous means.
    In: Inequalities and its applications. Ed.: Catharine Bandle et al, Birkhäuser, Berlin, 229-233, 2009, International series of numerical mathematics ; 157.
  4. Házy, A., Burai, P.: On Orlicz-convex functions.
    In: Proceedings of the 12th Symposium of Mathematics and its Applications : 5-7th November 2009, Timisoara, Romania. Ed.: Doru Paunescu et.al, "Politehnica" University of Timisoara, Timisoara, 73-79, 2009.
2008
  1. Burai, P.: On the equivalence of functional equations involving means and solution to a problem of Daróczy.
    Aequ. Math. 75 (3), 314-319, 2008.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
2007
  1. Burai, P.: A Matkowski-Sutô type equation.
    Publ. Math. Debrecen. 70 (1-2), 233-247, 2007.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
2006
  1. Burai, P.: Extension theorem for a functional equation.
    J.Appl.Anal. 12 (2), 293-299, 2006.
    Folyóirat-mutatók:
    Q4 Applied Mathematics
    Q4 Computational Theory and Mathematics
    Q4 Mathematical Physics
    Q4 Statistics, Probability and Uncertainty
2005
  1. Burai, P., Száz, Á.: Coincidence theorem for subadditive and superadditive functions.
    Carpathian J. of Math. 21 (1-2), 21-26, 2005.
    Folyóirat-mutatók:
    Q4 Mathematics (miscellaneous)
  2. Burai, P., Száz, Á.: Homogeneity properties of subadditive functions.
    Ann. Math. Inf. 32 189-201, 2005.
    Folyóirat-mutatók:
    Q4 Computer Science (miscellaneous)
    Q4 Mathematics (miscellaneous)
  3. Burai, P., Száz, Á.: Relationships between homogeneity, subadditivity and convexity properties.
    Publikacija Elektrotehnickog fakulteta. Serija Matematika 16 77-87, 2005.
feltöltött közlemény: 28 Open Access: 5
https://tudoster.idea.unideb.hu
A szolgáltatást nyújtja: DEENK